| Catalog Number |
CS-14402 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "patient with dysfunctional right subclavian 4*13 central venous catheter, so the on-duty intensivist proceeds to change the catheter for a guidewire.When purging the proximal route, a leak proximal to the butterfly is observed." the user changed to a new set.There was no medical intervention required.The patient's current condition is reported as "stable".
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "patient with dysfunctional right subclavian 4'13 central venous catheter, so the on-duty intensivist proceeds to change the catheter for a guidewire.When purging the proximal route, a leak proximal to the butterfly is observed." the user changed to a new set.There was no medical intervention required.The patient's current condition is reported as "stable".